# SDR DALA2020070802558

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 13,137 hours, 4,822 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 13,137 hours, 4,822 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWE052
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 13,137 hours, 4,822 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IFFO & DIV - FLIGHT CREW REPORTED HEARING LOUD RUMBLES FROM THE LEFT ENGINE AND THEN THE ENGINE FLAMED OUT.  FLIGHT CREW DIVERTED TO STL.  MAINTENANCE CHECKED LEFT ENGINE CHIP DETECTOR, NO DEFECTS, BOROSCOPE INSPECTION PER AMM 72-00 NO DAMAGE.  REMOVED AND REPLACED NUMBER NR 1 ENGINE FUEL PUMP, HMU AND EEC PER AMM 73-11 AND 73-21.  ENGINE OPERATIONAL CHECK OK.
